Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 1, Pages 111–122 (Mi zvmmf910)  

This article is cited in 3 scientific papers (total in 3 papers)

Estimates of local and global errors of the Störmer method for systems of equations

A. F. Philippov, N. D. Zolotarëva

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (1402 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:1, 100–111

Bibliographic databases:
UDC: 519.622.2
MSC: Primary 65L70; Secondary 65L05, 34A34
Received: 13.11.2002

Citation: A. F. Philippov, N. D. Zolotarëva, “Estimates of local and global errors of the Störmer method for systems of equations”, Zh. Vychisl. Mat. Mat. Fiz., 44:1 (2004), 111–122; Comput. Math. Math. Phys., 44:1 (2004), 100–111

Citation in format AMSBIB
\Bibitem{PhiZol04}
\by A.~F.~Philippov, N.~D.~Zolotar\"eva
\paper Estimates of local and global errors of the St\" ormer method for systems of equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 1
\pages 111--122
\mathnet{http://mi.mathnet.ru/zvmmf910}
\zmath{https://zbmath.org/?q=an:1076.65074}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 1
\pages 100--111


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf910
  • http://mi.mathnet.ru/eng/zvmmf/v44/i1/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. D. Zolotarëva, “Estimates of local and global errors of the implicit Störmer method for systems of equations”, Comput. Math. Math. Phys., 45:2 (2005), 256–260  mathnet  mathscinet  zmath
    2. Zolotareva N.D., “A guaranteed error estimate for the Stormer method on large intervals”, Differ Equ, 41:7 (2005), 984–990  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
    3. Zolotareva N.D., “On the derivation of guaranteed error estimates for the Adams method”, Differ Equ, 43:7 (2007), 950–958  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:159
    Full text:62
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021